Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i6.30
pages 30-34

Radiation of Transient Localized Waves from an Open-Ended Coaxial Waveguide with Infinite Flange

Oleksandr Dumin
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine

SINOPSIS

Toward calculating the transient radiation from a coaxial waveguide into free space, a three-dimensional problem is analytical solved in the time domain with employing the evolution equation approach assisted by the separation of variables.


Articles with similar content:

RADIATION OF COMPLEX ELECTRIC AND MAGNETIC DIPOLES IN THE PRESENCE OF A PERFECTLY CONDUCTING DISK
Telecommunications and Radio Engineering, Vol.72, 2013, issue 10
Alexander I. Nosich, M. V. Balaban
ANALYSIS ON THE EVAPORATING MENISCUS OSCILLATION
International Heat Transfer Conference 8, Vol.4, 1986, issue
A. V. Mirzamoghadam , Ivan Catton
MODELING THE FORMATION OF FLAMMABLE ENVIRONMENTS WITHIN PARTIALLY EMPTY LIQUID FUEL CONTAINERS
ICHMT DIGITAL LIBRARY ONLINE, Vol.4, 2001, issue
R. Bunama, G. A. Karim
Numerical Simulation of Sloshing of a Liquid in a Moving Closed Rectangular Container
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 3
G. F. Zolotenko, I. A. Lukovsky
Calculation of the 2D Supercavity Shape under Harmonic Perturbationst
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 5
V. N. Semenenko